MAUDE Adverse Event Report: MAQUET SAS LUCEA DUO 100/50; LAMP, SURGICAL

MAQUET SAS LUCEA DUO 100/50; LAMP, SURGICAL
Model Number ARDLCA219002A
Medical Device Problem Codes Peeled/Delaminated (1454); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Event site telephone: (b)(6).Additional information will be provided following the conclusion of the investigation.H3 other text : device not returned to manufacturer.
 
Event or Problem Description
On (b)(6) 2024 getinge became aware of an issue with one of surgical lights - lucea duo 100/50.It was stated and confirmed by photographic evidence that paint was chipping off around the fork screw, also that the fork screw was loose due to damaged thread in fork, which may cause the fork detachment.There was no injury reported, however, we decided to report the issue in abundance of caution as any parts or particles falling off into sterile field or during procedure may cause contamination or serious injury.
 
Event or Problem Description
Manufacturer's reference number: (b)(4).
 
Additional Manufacturer Narrative
The initial reporter was medical staff.The correction of d3 event site name, d3 event site address, d3 event site address line 2, h3a device evaluated by manufacturer?, h3b device not eval provide code and h3c if other provide code -explain fields deems required.This is based on the internal evaluation.Previous d3 event site name: ids med.Sys.Pteltd.Corrected d3 event site name: freia medical.Previous d3 event site address: 20 science park rd teletech.Corrected d3 event site address: 101 irrawaddy rd.Previous d3 event site address line 2: park, zz, 117674.Corrected d3 event site address line 2: #14-11/12/13/14, 329565.Previous h3a device evaluated by manufacturer?: no.Corrected h3a device evaluated by manufacturer?: yes.Previous h3b device not eval provide code: other.Corrected h3b device not eval provide code: n/a.Previous h3c if other provide code -explain: device not returned to manufacturer.Corrected h3c if other provide code -explain: n/a.Getinge became aware of an issue with one of surgical lights - lucea duo 100/50.It was stated and confirmed by photographic evidence that paint was chipping off around the fork screw, also that the fork screw was loose due to damaged thread in fork, which may cause the fork detachment.There was no injury reported, however, we decided to report the issue in abundance of caution as any parts or particles falling off into sterile field or during procedure may cause contamination or serious injury.Defective parts l50 - s/a upper cover with fork v3 (ard368609996) and spring arm for lca 50 (ard568604941) were replaced and device returned to usage.Based on the information collected, it was established that when the event occurred, the surgical light did not meet its specification and in this way the device contributed to event.It is unknown if claimed devices were or were not being used for patient treatment or diagnosis when the event took place.Subject matter expert established as following: the damaged thread in the fork is used for the safety screw holding the light to the spring arm.The reason of this damage is an over-tightening of the screw during installation or maintenance.The fork must be replaced as soon as possible to prevent the fall of the light head.The paint is damaged just around the screw because the screw is loosen.Getinge shall continue to monitor for any further events of this nature and does not propose any further action at this time.

Brand Name
LUCEA DUO 100/50
Common Device Name
LAMP, SURGICAL
Manufacturer (Section D)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer (Section G)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer Contact
pascal jay
parc de limere
avenue de la pomme de pin
ardon 
MDR Report Key18523892
Report Number9710055-2024-00041
Device Sequence Number12738008
Product Code FTD
UDI-Device Identifier03700712400668
UDI-Public(01)03700712400668
Combination Product (Y/N)N
Initial Reporter CountrySN
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberARDLCA219002A
Device Catalogue NumberARDLCA219002A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/05/2024
Supplement Date Received by Manufacturer06/25/2024
Initial Report FDA Received Date01/17/2024
Supplement Report FDA Received Date06/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/04/2018
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown